Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Toothache, swelling, affected sleep. Have dental implants. Taking percocet, ibuprofen and codeine. Will symptoms subside?

Dental Implants lower jaw back teeth three weeks ago, one week following adjoining tooth with crown had cavity discovered via severe pain. Tooth was extracted. It has been 10 days since extraction.

Following initial surgery did a round of antibiotics and a second round following extraction.

Initial Surgery: Ibuprofen 600-800mg every 4 hours controlled swelling combined with codeine. Continued this for 1 week following initial surgery. Day 6 began urinary control side effects by not being able to "push" urine out. Cut back to 200mg Ibuprofen and symptoms subsided.

Tooth Ache / Extraction: was prescribed percocet which helped with pain and continued moderate use of ibuprofen.

Sleep has been lacking all three weeks due to pain and medicine interactions. Also combined with change in sleep pattern and work schedule happening at same time. Fair amount of stress as well for other issues.

Other Factors: High Cholesterol controlled with medicine, high blood sugar (146 after 12 hours of fasting) and a smoker. I also wear a C-Pap full mask to sleep with.

Day 21 post implant and day 11 post extraction, finished my last bit of antibiotics 5 days ago. Three days ago began to have symptoms of an upset stomach. Gas, mild nausea and .. well Green Diahrea which has sense become more solid but not "normal" and has remained green. Today went to my general physician and they took a stool sample to test for C Diff.

Question: I have had swollen glands in my neck ever since the initial surgery, and also a unusual lack of energy. I have begun in the past three nights to get 7 hours of sleep uninterrupted which is nice, but my concern is that the glandular swelling is a different issue altogether. Could it be related to the bacterial issue/balance going on in my gi?
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Dentist 's  Response
Hi,

Thanks for asking the query,

Could be due to infection.
Get a complete mouth examination and evaluation done by the Dentist.
Stomach upset is due to the antibiotics and analgesics prescribed to you.
Take an antacid along with the medications.
Take sound sleep avoid anxiety and stress.
Also consult to a Physician and get the complete checkup done.

Take care!
Answered: Thu, 21 Nov 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor